# SDR SWIA2019030145583

- Difficulty date: February 28, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 38,855 hours, 32,217 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE ON TAKEOFF. THE NOSE GEAR WAS IN THE DOWN POSITION. COMPLIED WITH QRH PROCEDURE. RETURNED TO FIELD. (FLT 5109) FO: 02/28/2019 CLOSED PERFORMED A FULL STRUT SERVICE ON THE NLG IAW AMM. SWUNG THE NLG SEVERAL TIMES IAW AMM. OPS CHECKS GOOD.
